Couldn't find what you looking for?

TRY OUR SEARCH!

I took the morning after pill about two weeks ago. a week after I took it i started bleeding and i've been bleeding since then, for over a week. Its seems to have gotten heavier. I took two pregnancy tests and they were both negative.

is it possible for withdrawal bleeding to sort of meet up with your period? now is around the time i expected my period but i expected to just bleed for a few days after the MAP; or i thought that it was just my period. is something wrong? has anyone ever bled this long after taking the MAP? i am also having mild pains, sort of like a period but a little different.

Loading...

The effect of the pill varies from at which time in the month you take it. And off course every woman is different so nobody actually can tell you how your body is going to react. If you took it before ovulation you are likely to have spotting or bleeding and if this is heavy bleeding maybe you should consult your doctor just to be safe that everything is ok. If you took the pill after ovulation your chances of getting pregnant were low anyway and the pill doesn’t do much.

And I remember when I was reading on the wall in the clinic few information regarding to the pill for morning after that your period may be different. For most women this will be a normal period at the expected time, but some may have their period later, or earlier than normal. You could also have some irregular bleeding or spotting until your next period and if it is unusually light, or unusually heavy, you should contact your doctor as soon as possible.

Reply

Loading...


yes i have also same type of problem bleeding ..
Reply

Loading...


thanks but my Periods in 31 dec than two weeks ago my boyfriend and I were having sex.. I took the pill within 72 hours than next day I have pain in stomach and bleeding in urine

Reply

Loading...